# SDR QXEA2023091900131

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 12,794 hours, 8,423 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Spring
- Part number: 17070300405
- Condition: Broken
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERCENTER ASSIST SPRING BROKEN ON #1 MAIN GEAR. REMOVED FROM SERVICE. REPLACED BROKEN MAIN LANDING GEAR DOWNLOCK AFT SPRING ON #1 MLG IAW 32-11-09-000-801-A AND 32-11-09-400-801-A. RETURNED TO SERVICE.
